# SDR 96FDEA01251

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655848817
- Condition: Cracked
- Location: Bs 945-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0430 (016) WHILE WORKING 7-5310-7-432913 PT3 CORRECTIVE ACTION: ****S/D****  REPAIRED STR 18A AT BS 945 - 950, LBL 67, WL 109 PER EA 7-5310-29607.
